Works matching DE "COMBINATORIAL dynamics"
Results: 569
Semi-Classical Dynamics in Quantum Spin Systems.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 275, doi. 10.1007/s11005-007-0202-y
- By:
- Publication type:
- Article
Erratum to: Asymmetric Periodic Solutions in the Restricted Problem of Three Bodies.
- Published in:
- 2010
- By:
- Publication type:
- Correction Notice
Asymmetric Periodic Solutions in the Restricted Problem of Three Bodies.
- Published in:
- Earth, Moon & Planets, 2010, v. 106, n. 1, p. 37, doi. 10.1007/s11038-009-9345-4
- By:
- Publication type:
- Article
Accelerated iterative methods for finding solutions of nonlinear equations and their dynamical behavior.
- Published in:
- Calcolo, 2014, v. 51, n. 1, p. 17, doi. 10.1007/s10092-012-0073-1
- By:
- Publication type:
- Article
Aubry sets vs. Mather sets in two degrees of freedom.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 3/4, p. 429, doi. 10.1007/s00526-011-0393-z
- By:
- Publication type:
- Article
The Palais-Smale condition on contact type energy levels for convex Lagrangian systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 27, n. 3, p. 321, doi. 10.1007/s00526-005-0368-z
- By:
- Publication type:
- Article
THE QUADRATIC ASSIGNMENT PROBLEM: AN EXPERIMENTAL EVALUATION OF SOLUTION STRATEGIES.
- Published in:
- Management Science, 1981, v. 27, n. 4, p. 442, doi. 10.1287/mnsc.27.4.442
- By:
- Publication type:
- Article
INVENTORY INVESTMENT ANALYSIS USING BIASED SAMPLING TECHNIQUES.
- Published in:
- Management Science, 1977, v. 23, n. 12, p. 1295, doi. 10.1287/mnsc.23.12.1295
- By:
- Publication type:
- Article
Anomalous Period-Doubling Bifurcation of the Elliptic Fixed Point in the Area-Preserving Maps.
- Published in:
- Forma (21891311), 2021, v. 36, p. 34, doi. 10.5047/forma.2021.005
- By:
- Publication type:
- Article
Proof of the Transversality for the Standard Map.
- Published in:
- Forma (21891311), 2021, v. 36, p. 15, doi. 10.5047/forma.2021.002
- By:
- Publication type:
- Article
Coding Rule for Periodic Orbits in the One-dimensional Map.
- Published in:
- Forma (21891311), 2018, v. 33, p. 13, doi. 10.5047/forma.2018.003
- By:
- Publication type:
- Article
Buscando órbitas periódicas.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2020, v. 23, n. 3, p. 631
- By:
- Publication type:
- Article
Analysis of a differential equation model of HIV infection of CD4<sup>+</sup> T-cells with saturated reverse function.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 4, p. 649, doi. 10.3906/mat-1006-333
- By:
- Publication type:
- Article
Historical tribute.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 8, p. 1043, doi. 10.1080/10236198.2020.1821506
- By:
- Publication type:
- Article
Nonlinear rotations on a lattice.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 7, p. 1074, doi. 10.1080/10236198.2018.1459592
- By:
- Publication type:
- Article
On the global dynamics of periodic triangular maps.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 10, p. 1389, doi. 10.1080/10236198.2016.1198343
- By:
- Publication type:
- Article
Vertex maps on graphs – Perron–Frobenius theory.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 1, p. 55, doi. 10.1080/10236198.2015.1074685
- By:
- Publication type:
- Article
G,μ )-quadratic stochastic operators.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 8, p. 1258, doi. 10.1080/10236198.2014.906591
- By:
- Publication type:
- Article
On the characterization of periodic generalized Horadam sequences.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 7, p. 1069, doi. 10.1080/10236198.2014.891022
- By:
- Publication type:
- Article
Periods of orbits for maps on graphs homotopic to a constant map.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 5, p. 758, doi. 10.1080/10236198.2012.689295
- By:
- Publication type:
- Article
Sums of ceiling functions solve nested recursions.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 12, p. 1967, doi. 10.1080/10236198.2011.605358
- By:
- Publication type:
- Article
Contractivity of three-dimensional shift radix systems with finiteness property.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 6, p. 1077, doi. 10.1080/10236198.2010.547494
- By:
- Publication type:
- Article
Rotation matrices for vertex maps on graphs.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 6, p. 1033, doi. 10.1080/10236198.2010.545402
- By:
- Publication type:
- Article
Cyclotomic polynomials and minimal sets of Lefschetz periods.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 5, p. 763, doi. 10.1080/10236198.2010.510522
- By:
- Publication type:
- Article
APPROXIMATING ω-LIMIT SETS WITH PERIODIC ORBITS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 107
- By:
- Publication type:
- Article
Editors' selection of papers from China's academic journals.
- Published in:
- 2015
- By:
- Publication type:
- Abstract
Global Analysis of a Planetary Gear Train.
- Published in:
- Shock & Vibration, 2014, p. 1, doi. 10.1155/2014/930350
- By:
- Publication type:
- Article
On the characterization of the degree of interpolation polynomials in terms of certain combinatorical matrices.
- Published in:
- Arabian Journal of Mathematics, 2019, v. 8, n. 1, p. 55, doi. 10.1007/s40065-018-0212-x
- By:
- Publication type:
- Article
Closing Aubry Sets II.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 3, p. 345, doi. 10.1002/cpa.21512
- By:
- Publication type:
- Article
Integrability and a Limit Cycle Solver for a Generalization of Polynomial Liénard Differential Systems.
- Published in:
- Journal of Applied Computer Science & Mathematics, 2018, v. 12, n. 26, p. 41, doi. 10.4316/JACSM.201802007
- By:
- Publication type:
- Article
CONTRACTIBLE PERIODIC ORBITS OF LAGRANGIAN SYSTEMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 3, p. 445, doi. 10.1017/S0004972718001624
- By:
- Publication type:
- Article
HOLOMORPHIC FLOWS WITH PERIODIC ORBITS ON STEIN SURFACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 2, p. 177, doi. 10.1017/S0004972710000183
- By:
- Publication type:
- Article
ON THE SHAPES OF ELEMENTARY DOMAINS OR WHY MANDELBROT SET IS MADE FROM ALMOST IDEAL CIRCLES?
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 22, p. 3613, doi. 10.1142/S0217751X08040330
- By:
- Publication type:
- Article
Multiperiodicity and Attractivity Analysis for Discrete-Time Second Order Delayed Recurrent Neural Networks.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2013, v. 38, n. 5, p. 1269, doi. 10.1007/s13369-013-0603-4
- By:
- Publication type:
- Article
A dichotomy in orbit growth for commuting automorphisms.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 3, p. 715, doi. 10.1112/jlms/jdq010
- By:
- Publication type:
- Article
TOPOLOGICAL DYNAMICS AND LOCAL PRODUCT STRUCTURE.
- Published in:
- Journal of the London Mathematical Society, 2004, v. 69, n. 2, p. 441, doi. 10.1112/S0024610703005167
- By:
- Publication type:
- Article
Periodic orbits of the three dimensional logarithm galactic potential.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2018, v. 25, n. 4, p. 611, doi. 10.36045/bbms/1546570913
- By:
- Publication type:
- Article
Hypergraphs and Cellular Networks.
- Published in:
- PLoS Computational Biology, 2009, v. 5, n. 5, p. 1, doi. 10.1371/journal.pcbi.1000385
- By:
- Publication type:
- Article
Nonlinear Dynamics for the Ising Model.
- Published in:
- Communications in Mathematical Physics, 2024, v. 405, n. 11, p. 1, doi. 10.1007/s00220-024-05129-w
- By:
- Publication type:
- Article
Periodic Driving at High Frequencies of an Impurity in the Isotropic XY Chain.
- Published in:
- Communications in Mathematical Physics, 2017, v. 354, n. 3, p. 1173, doi. 10.1007/s00220-017-2917-7
- By:
- Publication type:
- Article
Semiclassical resonances associated with a periodic orbit.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 724, doi. 10.1134/S0001434616110092
- By:
- Publication type:
- Article
On properties of the topological entropy of dynamical systems.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 3/4, p. 373, doi. 10.1134/S0001434613030036
- By:
- Publication type:
- Article
Dynamics of Triangular Transformations of Sequences over Finite Alphabets.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 3/4, p. 436, doi. 10.1023/A:1023234532265
- By:
- Publication type:
- Article
Periodic orbits in the free-fall three-body problem.
- Published in:
- Astronomy Reports, 2016, v. 60, n. 12, p. 1083, doi. 10.1134/S1063772916110056
- By:
- Publication type:
- Article
Fine structure of the region of initial conditions for close to periodic orbits in the general three-body problem.
- Published in:
- Astronomy Reports, 2015, v. 59, n. 10, p. 974, doi. 10.1134/S1063772915100078
- By:
- Publication type:
- Article
Search for periodic orbits in Agekyan and Anosova's region D for the general three-body problem.
- Published in:
- Astronomy Reports, 2015, v. 59, n. 5, p. 404, doi. 10.1134/S106377291505008X
- By:
- Publication type:
- Article
Search for periodic orbits in the general three-body problem.
- Published in:
- Astronomy Reports, 2014, v. 58, n. 11, p. 869, doi. 10.1134/S1063772914110080
- By:
- Publication type:
- Article
The structure of non-hierarchical triple system stability regions.
- Published in:
- Astronomy Reports, 2009, v. 53, n. 8, p. 710, doi. 10.1134/S1063772909080034
- By:
- Publication type:
- Article
Diffeomorphisms with infinitely many irrational invariant curves.
- Published in:
- Ergodic Theory & Dynamical Systems, 2011, v. 31, n. 5, p. 1517, doi. 10.1017/S0143385710000519
- By:
- Publication type:
- Article
Multipliers of periodic orbits in spaces of rational maps.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 31, n. 1, p. 197, doi. 10.1017/S0143385709001059
- By:
- Publication type:
- Article